# SDR AALA20001471

- Difficulty date: September 7, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 3,924 hours, 1,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DAMAGE, 1 INCH BY .50 INCH OUT OF LIMITS,  TO FUSELAGE SKIN ABOVE THE FORWARD APU DOOR HINGE.  TRIMMED DAMAGED AREA, TREATED AND PRIMED PER ESO 61000 DATED 9-6-00.  (X)
